Skip to Main content Skip to Navigation
Journal articles

Exponentially Stable Interval Observers for Linear Systems with Delay.

Frédéric Mazenc 1, 2 Silviu-Iulian Niculescu 2, 1 Olivier Bernard 3
1 DISCO - Dynamical Interconnected Systems in COmplex Environments
Inria Saclay - Ile de France, L2S - Laboratoire des signaux et systèmes
3 BIOCORE - Biological control of artificial ecosystems
LOV - Laboratoire d'océanographie de Villefranche, CRISAM - Inria Sophia Antipolis - Méditerranée , INRA - Institut National de la Recherche Agronomique
Abstract : This paper focuses on the analysis and the design of families of interval observers for linear systems with a point-wise delay. First, it is proved that classical interval observers for systems without delays are not robust with respect to the presence of delays, no matter how small delays are. Next, it is shown that, in general, for linear systems with delay, the classical interval observers endowed with a point-wise delay are unstable. A new type of design of interval observers enabling to circumvent these obstacles is proposed. It provides with framers that incorporate distributed delay terms. The proposed interval observers are assessed through a non-linear biotechnological model.
Document type :
Journal articles
Complete list of metadatas

Cited literature [31 references]  Display  Hide  Download
Contributor : Frederic Mazenc <>
Submitted on : Friday, May 29, 2020 - 2:09:23 PM
Last modification on : Wednesday, September 16, 2020 - 5:37:17 PM


Publisher files allowed on an open archive



Frédéric Mazenc, Silviu-Iulian Niculescu, Olivier Bernard. Exponentially Stable Interval Observers for Linear Systems with Delay.. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (1), pp.286-305. ⟨10.1137/100812124⟩. ⟨hal-00761603⟩



Record views


Files downloads